Home|Journals Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

4



Sertraline-induced diplopia

Safak Eray, Halit Necmi Ucar, Ayse Pinar Vural.

Cited by (1)

Abstract
Diplopia is a condition that involves seeing double and impairs quality of life. Acute diplopia can be seen with some general medical drugs and psychotropic drugs. Selective serotonin reuptake inhibitors (SSRIs) are widely prescribed to treat a variety of psychiatric disorders. Sertraline is a relatively selective serotonin reuptake
inhibitor with some dopamine reuptake inhibitor activity. This paper reports development of diplopia, a rare adverse effect of SSRI, in a 14 years old patient with major depressive disorder following use of sertraline. Clinicians should keep in mind that diplopia may occur with sertraline treatment.

Key words: sertraline, diplopia, adverse effect



Share this Article


Advertisement
American Journal of Preventive Medicine and Public Health

SUBMIT YOUR ARTICLE NOW


ScopeMed Home
Follow ScopeMed on Twitter
BiblioCAM
Article Tools
eJPort Journal Hosting
About ScopeMed
License Information
Terms & Conditions
Privacy Policy
Suggest a Journal
Publisher Login
Contact Us

The articles in Scopemed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.
Scopemed Buttons